I was a 70mg methodone and oxy all i could get addict when i started suboxen I waited 40 hours was in withdrawl but apparently not enough. was it the naloxe should i have asked for subutex? That was absoulute hell almost called 911 except in my town any body that does drugs is a worthless addict and is treated worse than a rabid dog with mange. So I stuck it out on xanax and soma per Robert suggestion Thanks robert! You save me I would have killed myself had it went on much longer but got to sleep after several hours of hell. Also should I keep taking subs now feeling ok not great but more than managable Thanks
You actually should have been tapered down to 30 mgs or less of methadone and waited 72 hours before starting on SUBUTEX. I guess Robert told you that you went into precipitated withdrawal which is the worst form of withdrawal, the 2 meds ( methadone and subs) both fight and keep each other off the receptor sites causing the precipitated withdrawal. If you wish to reach Robert_325, go to the forum part of the site and start a thread to him there.The switch from methadone to subutex or suboxone is the most difficult switch, as methadone is a long acting medication and slowly leaves the brain. It may take you a bit longer to adjust to the suboxone, but once you get the urge to suddenly clean your whole house, you have adjusted. Welcome to the site. Patti
This also happened to me. Its the naloxolone in the subs that did it. And it wasnt the oxycodone it was def the methadone. They call it instant withdrawl, but its 10 times worse and scary as hell. Your not allergic to the suboxone, just do not EVER mix methadone with them period, or you will be back in hell in about 15 minutes. I unfortunatly didnt have any somas or xanax in which i had to ride it out. After about 8 hours it felt like i had a fever and a migraine headache... AWFUL. Hell i was so scared to take my suboxone i sat in withdrawl for a day in and a half,until i was so sick i didnt care and i was fine but a little shaky. To much methadone will also do somthing like that to you also, but not near as bad as suboxone. It will give you this real bad speedy/shaky on the inside feeling as if you were about to go into a seizure,i also rode that one out(,my friend went to the hospital) which lasted about 12 hours because i was afraid to go to sleep. I hope this is helpful and if you got any questions let me know i been through alot of crap... peace...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Methadone Diskets - I have been on a Methadone aintenence Program for most of my adult life and have
Posted 27 Nov 2009 • 2 answers
Posted 20 Aug 2010 • 5 answers
Posted 3 Dec 2010 • 2 answers
Posted 15 Jan 2011 • 2 answers
Posted 13 Sep 2011 • 2 answers